# SDR QXEA2009092400716

- Difficulty date: September 20, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 20,631 hours, 15,174 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYST FAULT STATUS MSG CYCLES ON AND OFF.  SYS PLACED ON MEL 26-00-1. RETURNED ACFT TO SERVICE.
